# SDR VNAA0208029

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,785 hours, 15,422 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Part number: 1060K
- Part serial: 0822
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 17,166 hours, 14,787 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FUEL FEED TEMPERATURE CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE CONTROL DISPATCHED DAY MAINTENANCE.  MAINTENANCE IN PHL INSPECTED AND REPLACED THE FUEL FEED TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
